# SDR SWAA2016072254144

- Difficulty date: July 3, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 57,173 hours, 33,321 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6953918
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING NR 195CL CRACKED IN THE LOWER AFT CORNER IN THE RADIUS.  REPAIRED FAIRING IAW SRM.
